Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 90, NWS Atlanta, GA

May 11, 2019Bleckley County, Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 4:26 PM EDT for Bleckley County, Houston County, Twiggs County, Georgia. It was in force for 19 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2019, 4:26 PM EDT (20:26 UTC)
Expired
May 11, 2019, 4:45 PM EDT
In force
19 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:43 PM EDTTSTM WND DMG2 Sw Jeffersonville, GATWO TREES WERE REPORTED DOWN ALONG I-16 NEAR HIGHWAY 96.
May 11, 4:45 PM EDTTSTM WND DMG3 Ene Marion, GAA TREE WAS REPORTED DOWN ON BULLARD ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:48 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS52 KFFC 112026
SVRFFC
GAC023-153-289-112100-
/O.NEW.KFFC.SV.W.0090.190511T2026Z-190511T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
426 PM EDT Sat May 11 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Twiggs County in central Georgia...
  Northern Bleckley County in central Georgia...
  Eastern Houston County in central Georgia...

* Until 500 PM EDT.

* At 426 PM EDT, a severe thunderstorm was located over Kathleen, or
  8 miles east of Perry, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Perry, Warner Robins, Danville, Robins Air Force Base, Marion,
  Tarversville, Sand Bed, Bullard, Houston Lake, Magnolia, Huber,
  District Path, Cary, Bonaire, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3248 8372 3278 8353 3260 8324 3253 8320
      3240 8349 3240 8350 3239 8351 3240 8352
      3237 8355 3236 8357
TIME...MOT...LOC 2026Z 222DEG 46KT 3250 8359 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
857 
WWUS52 KFFC 112045
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Sat May 11 2019

GAC023-153-289-112055-
/O.CAN.KFFC.SV.W.0090.000000T0000Z-190511T2100Z/
Twiggs GA-Bleckley GA-Houston GA-
445 PM EDT Sat May 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR TWIGGS...NORTHERN BLECKLEY AND
EASTERN HOUSTON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

LAT...LON 3248 8372 3278 8353 3260 8324 3253 8320
      3240 8349 3240 8350 3239 8351 3240 8352
      3237 8355 3236 8357
TIME...MOT...LOC 2045Z 222DEG 46KT 3269 8339 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:03 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 11, 3:03 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
303 PM EDT Sat May 11 2019

.SHORT TERM /Today through Monday/...

The CWA remains situated in the warm sector this afternoon as a warm
front extending from eastern Tennessee southwestward into southern
Louisiana continues to lift northward. Meanwhile, southwest flow
persists aloft with a series of disturbances continuing to enhance
convective activity. A remnant MCV pushing east-northeastward from
eastern Alabama into west-central Georgia this afternoon has
provided an impetus for shower and thunderstorm development in an
environment characterized by 1500-2500 J/kg of SBCAPE. While shear
remains relatively unimpressive, the slightly enhanced shear
associated with the MCV in combination with the aforementioned
SBCAPE will yield some strong to severe thunderstorms in central
Georgia with damaging wind gusts and hail this afternoon.
Additionally, PWs over 1.5" indicate ample moisture for locally
heavy rainfall.

The next shortwave currently sparking shra/tsra development to
the west in Mississippi will approach the area overnight into
Sunday morning providing a focus for additional rainfall. Prodded
by an upper low dropping into the Midwest, the cold front will
finally begin to make southeastward progress by Sunday. While
convection will likely be ongoing across portions of the area
Sunday morning, additional development is expected by late morning
into midday ahead of the approaching front. SPC maintains a
Slight Risk for areas along and southeast of the I-85 corridor
Sunday given forecast instability of 1000-2000 J/kg and more
favorable deep layer shear. Primary risks will be damaging wind
gusts, though large hail will also be possible. A brief tornado
can also not be ruled out. Thunderstorms will exit southeastward
from late Sunday afternoon into Sunday evening as the front pushes
across the area. Noticeably drier and cooler air will begin
filtering into the area from the north Sunday night into Monday
morning.

RW

.LONG TERM /Monday Night through Friday/...

Loaded in the latest guidance from the National Blend but overall,
very limited changes to pops as we enter into a relatively dry
period. We do have a secondary front approaching for Wed and Thu
with an increase in instability noted for Thu afternoon but only
isolated thunderstorms advertised at this time.

Deese

&&

.AVIATION...
18Z Update...
An active TAF period will be characterized by periods of shra and
tsra. Shra and tsra will initially continue to increase this
afternoon with the most likely time frame for tsra at ATL area
sites from around 18-22z. Overall shower coverage is expected to
diminish somewhat this evening with shra potential again
increasing by Sunday morning. Additional tsra coverage will again
increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are
expected to continue to gradually increase to VFR in the 040-050
range before MVFR cigs become likely again by 06z Sunday. Winds
will remain SW 05-08kts before increasing to 10-13kts with gusts
to 15-18 kts after 15z Sunday.

//ATL Confidence...18Z Update...
Medium confidence on cigs as well as shra/tsra timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  76  60 /  70  70  80  60
Atlanta         80  67  76  60 /  60  60  80  50
Blairsville     72  62  70  53 /  70  80  80  50
Cartersville    78  65  76  57 /  70  70  80  40
Columbus        84  68  80  62 /  50  40  80  50
Gainesville     76  65  73  58 /  70  70  80  50
Macon           84  67  81  63 /  60  50  70  60
Rome            79  65  76  56 /  70  80  80  30
Peachtree City  81  66  77  59 /  60  60  80  50
Vidalia         88  69  85  68 /  60  60  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Deese
AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1141 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1141 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

With moderate to heavy rain persisting across the northern tier,
there may be an emerging flash flood risk as well once the next
batch of storms develop later today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 11, 4:01 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sat May 11 2019

GAZ062-075-076-112030-
Jefferson GA-Glascock GA-Warren GA-
401 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHEASTERN
GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 430 PM EDT...

At 401 PM EDT...a strong thunderstorm was over Avera, or over
Gibson...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gibson, Wrens, Stapleton, Avera, Matthews and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3319 8225 3316 8257 3324 8261 3334 8248
      3334 8245 3333 8243 3333 8242 3331 8240
      3331 8234 3330 8231 3327 8229 3326 8225
      3323 8223
TIME...MOT...LOC 2001Z 244DEG 19KT 3322 8255

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 11, 4:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Sat May 11 2019

GAZ074-076-112030-
Jefferson GA-Washington GA-
406 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 430 PM EDT...

At 406 PM EDT...a strong thunderstorm was near Pringle, or 12 miles
northeast of Wrightsville...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Louisville, Davisboro, Bartow and Moxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3282 8255 3282 8256 3281 8259 3284 8267
      3308 8253 3295 8232
TIME...MOT...LOC 2006Z 216DEG 21KT 3286 8258

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 11, 4:12 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Sat May 11 2019

GAZ106-108-112045-
Crisp GA-Wilcox GA-
412 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND WILCOX COUNTIES
UNTIL 445 PM EDT...

At 412 PM EDT...a line of strong thunderstorms extended from near
East Crisp to near Rebecca to Irwinville Airport...moving northeast
at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Abbeville, Rochelle, Pitts, East Crisp, Browning, Cedar Creek, Double
Run, Antioch Church, Owensboro, Seville and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3195 8370 3212 8339 3202 8329 3201 8330
      3200 8328 3199 8329 3195 8326 3195 8324
      3186 8318 3184 8321 3185 8361 3183 8361
TIME...MOT...LOC 2012Z 239DEG 39KT 3197 8364 3183 8351 3166 8343

WIND...50MPH
Local storm report, May 11, 4:14 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     4 E DRAYTON             32.07N  83.90W
05/11/2019                   DOOLY              GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF AYERS
            ROAD AND FRANKLIN ROAD IN ADDITION TO POWER OUTAGES IN
            THE AREA.

&&

EVENT NUMBER FFC1900239

LREAVES
Special weather statement, May 11, 4:15 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Sat May 11 2019

GAZ083-084-112045-
Wilkinson GA-Twiggs GA-
415 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILKINSON AND TWIGGS
COUNTIES UNTIL 445 PM EDT...

At 414 PM EDT...a strong thunderstorm was over Ripley, or near
Jeffersonville...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jeffersonville, Irwinton, Gordon, Myricks Mill and Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3266 8341 3269 8346 3291 8336 3279 8315
TIME...MOT...LOC 2014Z 216DEG 20KT 3272 8340

WIND...40MPH
Special weather statement, May 11, 4:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat May 11 2019

GAZ084-112045-
Wilkinson GA-
416 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON COUNTY
UNTIL 445 PM EDT...

At 416 PM EDT...a strong thunderstorm was over Nicklesville, or 9
miles southeast of Irwinton...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Toomsboro and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3273 8295 3266 8307 3264 8310 3267 8314
      3286 8305 3280 8296 3276 8296 3275 8294
TIME...MOT...LOC 2016Z 216DEG 20KT 3268 8309

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White48 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 10:40 AM EDTRiver Flood WarningFFCDade23 hr
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Washington36 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter29 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:05 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski25 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe, Wilkes29 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.